Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking entecavir, baraclude. What is the problem?

I am taking entecavir (baraclude) during the last four years ( 0.5mg/day). I. m a 61 year old man with a very good health except for being HbsAg positive. Normal liver funcion. After that Im lost 80% of my erection . All my hormones test are norma Entecavir, itself could be in cause of these problem? Thank you carlos Cesa filho
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
You are having erectile dysfunction.
Erectile dysfunction is not a known side effect of entecavir.
It could be part of aging process or due to organic causes like diabetes.
Consult an urologist/endocrinologist for evaluation of your erectile dysfunction.

I hope that answers your question.

Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor